MAUDE Adverse Event Report: MICRO-TECH (NANJING) CO., LTD. MICRO-TECH ENDOSCOPY INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

MICRO-TECH (NANJING) CO., LTD. MICRO-TECH ENDOSCOPY INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number IN33240
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/22/2024
Type of Reportable Event Other
Event or Problem Description
Injection needle has a clear tip cover that is the same color as the tubing and easily fits through the scope channel.The user inadvertently forgot to remove the tip cover and the tip came off in the patients colon and had to be retrieved.There was no injury to patient due to this error.Recommend tip cover color and size be revised to avoid future incident.

Brand Name
MICRO-TECH ENDOSCOPY INJECTION NEEDLE
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
MICRO-TECH (NANJING) CO., LTD.
nanjing, jiangsu province 21003 2
CH  210032
MDR Report Key18799723
Report NumberMW5152104
Device Sequence Number7248140
Product Code FBK
UDI-Device Identifier06932503533249
UDI-Public(01)06932503533249
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Model NumberIN33240
Device Catalogue NumberIN12-255232302
Device Lot NumberM230117321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2024
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite